# SDR IXKA9700049

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: MS253831
- Condition: Failed
- Location: Parking Brake
- Component: Honeywell
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

EWR - FLT 251 - EWR TO ATL, ABORTED TAKEOFF ON TAKEOFF ROLL DUE WARNING HORN ACTUATED ON POWER LEVEL ADVANCEMENT, ALL OTHER INDICATIONS NORMAL.  REMOVED AND REPLACED FAULTY PARKING BRAKE MICROSWITCH.  OPS CHECK OK PER 32-44-0 AND 32-09-121, PAGE 504.  (X)
